# SDR 2008UALA05799

- Difficulty date: September 19, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 45,090 hours, 28,360 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FRONT OF THE AFT GALLEY IS IN OP.  FOUND PINS GOING TO EEL STRIP BROKEN.   REPLACED EMERGENCY LIGHT STRIP AND REPLACED TWO SIDED TAPE FOR MERGENCY LIGHT STRIP. OP CHECKED OK.
